# SDR AALA201807029044

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 23,425 hours, 19,536 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R2 SERVICE DOOR ARMING LEVER WOULD NOT MOVE WHEN ATTEMPTING TO ARM DOOR. CHECKED RIGGING,   AIRCRAFT WAS GROUNDED.  LUBED AND ADJUSTED AFT RIGHT SERVICE DOOR EMERGENCY EVACUATION SLIDE MECHANISM IAW AMM 52-42-40-820. AFT RIGHT SERVICE DOOR OPERATES NORMAL.
